# SDR GTIA2019051803354

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 17,427 hours, 7,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPECTED FUME EVENT PACK ONE. T/S ODOR EVENT TO PACK 1 PER TSM 05-50-00-810-831-A SEE ITEM 2 HIS LOG PAGE FOR PACK 1 DEFERRAL.
